# SDR 97ZZZX4785

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44UA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45800
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hook
- Part number: 37738741
- Condition: Misoverhauled
- Location: Cargo Door
- Part time: 48,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND CARGO DOOR HOOKS MODIFIED WHERE END OF HOOKS WERE TRIMMED OFF.  INVESTIGATION REVEALED THE HOOKS WERE MODIFIED TO A UNITED AIRLINES E.O. TO C/W DACO SB 52-68.  IT APPEARS THE HOOK ENDS WERE TRIMMED OFF COMPLETELY RATHER THAN RADIUSED IAW DACO SB INSTRUCTIONS.  TOTAL CYCLES:  22,459.
